# SDR UHLA2008110700012

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 10,428 hours, 6,511 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548162
- Part serial: 1133
- Condition: Defective
- Location: Nr 3 Te Flap
- Part time: 10,428 hours, 6,511 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW SELECTED FLAPS 1 AND RECEIVED FLAPS FAIL MESSAGE ON EICAS.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT NR 3 FLAP ACTUATOR.
